Children’s Advil Suspension (4 fl. oz, Fruit-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Ages 2 – 11

Children's Advil Suspension (4 fl. oz, Fruit-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Ages 2 - 11

Children's Advil Suspension (4 fl. oz, Fruit-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Ages 2 - 11 Rating:
List Price: $5.89
Sale Price: $5.22
Availability: Usually ships in 24 hours

Product Description

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer. Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies.

Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Details

  • Includes one 4 fl. oz. bottle of Children's Advil Suspension, fruit-flavored liquid fever medicine
  • Children's Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • This Children's Advil comes in an easy-to-take liquid suspension formula
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable for children ages 2-11

Leave a Reply

Your email address will not be published. Required fields are marked *